# SDR DHL2008763509

- Difficulty date: March 16, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- Aircraft time: 58,245 hours, 31,333 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT I/B FORE FLAP I/B L/E CHAFED AT RWBL 73.  DAMAGE BEYOND SERVICE LIMITS.  REMOVED, FABRICATED, AND INSTALLED SKIN PANEL, 2024-T3 .050 INCH BY 14 INCH BY 14.5 INCH, PONR 9006586, PER B727 SRM 57-50-2 FIG 3, 51-20-1, AND 51-30-2.
